# SDR MWEA080015

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 12,424 hours, 6,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 991183915
- Condition: Cracked
- Location: Bs 1178-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LEFT SIDE HAS A 1 7/8" CRACK IN CANTED FRAME Y 1178.225, NEAR FRAME RADIUS AT APPROXIMATELY STATION 1200, 900, BETWEEN LONGERON 17 LEFT AND 18 LEFT.  FABRICATED AND INSTALLED DOUBLER.
